Mirapex Issues?

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
wlrogers
Posts: 1
Joined: Thu Jul 26, 2007 8:00 pm

Mirapex Issues?

Postby wlrogers » Sat Aug 04, 2007 2:28 pm

Hi, I have been a member of the group for a while but this is my first post. I have suffered from RLS for decades but only in the last three years has it been a problem at night. Several years ago I linked it to eating chocolate and tried to avoid it.

Pleople used to think I was crazy when I describle the sensations I was feeling and since the term RLS was not around at that time, I named my condition "nervious foot".

Three years ago I went to the doctor and he referred to my condition as RLS and put me on a drug which I do not remember the name. I went back after some time because it did not work very good and he put me on Mirapex. I started out on two pills in the evening at .125mg and over time have moved to one .25mg at about 6:00pm, one .125mg at 9:00pm and one .125mg at bedtime.
This regiment has worked good, but lately I have been having a weird feeling headache. Also, if am working on the car/truck and need to lay on my back to do something, I begin to feel even weirder. After I stand up I feel sick at my stomach. These sensations will last the rest of the day.

Do you feel this is from the Mirapex? Because these sensations are so uncomforable I have thought of cutting back on the Mirapex to see if it helps, but then the RLS will keep me up at night.

Sorry for the long post.
Bill Rogers

User avatar
ctravel12
Posts: 2125
Joined: Mon Jul 03, 2006 2:02 am
Location: Lake Havasu City, Arizona
Contact:

Mirapex issues?

Postby ctravel12 » Sat Aug 04, 2007 5:52 pm

Hi Bill and welcome to the group. I take mirapex .125 mg but just half of that dose. Before cutting back on your own, I would see your dr first to see what he has to say. I have never had those sensations; however I take a very low dosage.

Keep us posted on how you are doing and hope that you get everything under control. Please do not apololgize for a long post. We enjoy hearing what you have to say and hope that this of some help to you.
Charlene
Taking one day at a time

razorbackmatt72
Posts: 24
Joined: Tue Jun 26, 2007 1:35 pm

Postby razorbackmatt72 » Mon Aug 06, 2007 8:04 pm

Hey Bill. Headaches are a common thing for me, sometimes I do have a little weird feeling if I dont eat after taking my dose of .25mg per night around 6-7. The headaches were referred to by my neuro as a "common" side effect, but if it gets to where I cannot stand it, he will take me off and try something else. I am hesitant to change as it is working for the RLS. I have started having very strange dreams, in fact last night I screamed out in my sleep and woke my partner up ( I dont remember doing this). Definately do not cut back on your own, everyone is different, but did you notice that the .25mg was working on it's own before you started the additional .125 at bedtime?


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest